return

Celebratio Mathematica

Kai Lai Chung

Probability

Markov chains

[1]K. L. Chung: “Con­tri­bu­tions to the the­ory of Markov chains,” J. Re­search Nat. Bur. Stand­ards 50 : 4 (April 1953), pp. 203–​208. Re­search Pa­per 2411. MR 0055608 Zbl 0053.​27201 article

[2]K. L. Chung: “Con­tri­bu­tions to the the­ory of Markov chains, II,” Trans. Amer. Math. Soc. 76 (1954), pp. 397–​419. MR 0063603 Zbl 0058.​34602 article

[3]K. L. Chung: “Found­a­tions of the the­ory of con­tinu­ous para­met­er Markov chains,” pp. 29–​40 in Pro­ceed­ings of the third Berke­ley sym­posi­um on math­em­at­ic­al stat­ist­ics and prob­ab­il­ity, 1954–1955, vol. II: Con­tri­bu­tions to prob­ab­il­ity the­ory. Edi­ted by J. Ney­man. Uni­versity of Cali­for­nia Press (Berke­ley, CA and Los Angeles, CA), 1956. MR 0084884 Zbl 0071.​35001 inproceedings

[4]K. L. Chung: “Some new de­vel­op­ments in Markov chains,” Trans. Amer. Math. Soc. 81 (1956), pp. 195–​210. MR 0075481 Zbl 0075.​14001 article

[5]K. L. Chung: “Some as­pects of con­tinu­ous para­met­er Markov chains,” Publ. Inst. Stat­ist. Univ. Par­is 6 (1957), pp. 271–​287. MR 0102128 Zbl 0082.​34502 article

[6]K. L. Chung: “On a ba­sic prop­erty of Markov chains,” Ann. of Math. (2) 68 : 1 (July 1958), pp. 126–​149. MR 0100924 Zbl 0228.​60023 article

[7]K. L. Chung: “Some re­marks on ta­boo prob­ab­il­it­ies,” Illinois J. Math. 5 : 3 (1961), pp. 431–​435. MR 0131902 Zbl 0101.​11601 article

[8]K. L. Chung: “Prob­ab­il­ist­ic meth­ods in Markov chains,” pp. 35–​56 in Pro­ceed­ings of the fourth Berke­ley sym­posi­um on math­em­at­ic­al stat­ist­ics and prob­ab­il­ity, vol. II. Edi­ted by J. Ney­man. Uni­versity of Cali­for­nia Press (Berke­ley, CA), 1961. MR 0131901 Zbl 0106.​33303 incollection

[9]K. L. Chung: “On the Mar­tin bound­ary for Markov chains,” Proc. Nat. Acad. Sci. U.S.A. 48 : 6 (June 1962), pp. 963–​968. MR 0145584 Zbl 0228.​60030 article

[10]K. L. Chung: “On the bound­ary the­ory for Markov chains,” Acta Math. 110 (1963), pp. 19–​77. MR 0150829 Zbl 0292.​60121 article

[11]K. L. Chung: “On the bound­ary the­ory for Markov chains, II,” Acta Math. 115 : 1 (1966), pp. 111–​163. MR 0189117 Zbl 0315.​60041 article

[12]K. L. Chung: “Bound­ary be­ha­vi­or of Markov chains and its con­tri­bu­tions to gen­er­al pro­cesses,” pp. 499–​505 in Act­es du Con­grès In­ter­na­tion­al des Math­ématiciens (Nice, France, Septem­ber 1–10, 1970), Tome 2. Gau­th­i­er-Vil­lars (Par­is), 1971. MR 0420882 Zbl 0298.​60047 incollection

[13]K. L. Chung: “‘Markov chain must have a be­gin­ning.’ In memory of Prof. Loo Keng Hua,” J. Math. Res. Expo. 1 (1986), pp. 1–​3. MR 858088 Zbl 0632.​60064 article